MathSciNet Relay Station
MathSciNet bibliographic data
MR1797749 (2002b:37034) 37C85 (22E40 37E10 57S30 58D05)
Margulis, Gregory Free subgroups of the homeomorphism group of the circle. C. R. Acad. Sci. Paris Sér. I Math. 331 (2000), no. 9, 669–674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement